QUASI-PERIODIC OSCILLATIONS FROM RANDOM X-RAY BURSTS AROUND ROTATING BLACK HOLES

Record Type

  • Journal Articles

Full Title

  • QUASI-PERIODIC OSCILLATIONS FROM RANDOM X-RAY BURSTS AROUND ROTATING BLACK HOLES

Author(s)

  • Fukumura K, Kazanas D, Stephenson G

Publication Title

Publication Title (abbreviated)

  • ASTROPHYS J

Publication Date

  • 2009 Apr 20

DOI

  • 10.1088/0004-637X/695/2/1199

ISSN

  • 0004-637X

Volume

  • 695

Issue

  • 2

Page Count

  • 11

First Page

  • 1199

Last Page

  • 1209

Keyword(s)

Citation

  • Fukumura K, Kazanas D, Stephenson G. QUASI-PERIODIC OSCILLATIONS FROM RANDOM X-RAY BURSTS AROUND ROTATING BLACK HOLES. ASTROPHYS J. 2009;695 (2):1199-1209.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • On any website or open access repository
  • Publisher copyright and source must be acknowledged
  • Must link to publisher version
  • Publisher's version/PDF may be used

More usage information may be available at SHERPA/RoMEO